# SDR ABXA20160321073

- Difficulty date: March 21, 2016
- Submitted: April 26, 2016
- Operation: Air carrier
- Aircraft: N363CM
- Make and model: Boeing 767338
- Aircraft serial: 24853
- Aircraft time: 80,816 hours, 29,426 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 114T410226A
- Part serial: 000134
- Condition: Corroded
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING NR 11 SLAT, LOWER SURFACE AT INBD ROTARY ARM ATTACHMENT FASTENER.  REMOVED CORROSION & CHECKED LIMITS AT RT WING NR 11 SLAT, LOWER SURFACE ROTARY ARM ATTACHMENT FASTENER AREA.  FOUND TO BE OUT OF LIMITS IAW SRM 57-43-01.  ALODINED AREA IAW SOPM 20-43-07.  FAB INSTALLED DOUBLER & FILLER REPAIR IAW SRM 51-7II.  CORROSION LEVEL 1, SLAT PN 114T4102-26A, SN 000134, WS REMOVED, PO 849592.3, 859263.2 CS 46 ATTACHED ICR ITEM.  ACFT WAS GNDED.
